# SDR SWIA2022122767038

- Difficulty date: November 30, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY BRACKET CRACKED, BS 625, S14L.  REPAIRED AFT EQUIPMENT BAY BRACKET IAW SRM 51-42-21, & DWG 601-35012 REV D.
